# SDR DL72S954045

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK AT LT TORQUE BOX WEB LIGHTENING HOLE STA 1243.  FOUND DURING E-2 LTR CK TPAMM.  REPAIRED PER M/M 53-11-0.
